# SDR DALA1018351607

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 46,041 hours, 6,406 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT SLAT HANDLE IN FULL UP POSITION WITH 1 DISPLAYED ON INDICATOR.  SLAT WOULD NOT RETRACT.  L/E DISAGREE NOTED.  QRH PROC ACCOMPLISHED.  C/B 6F24 FOUND OUT.  BIT PSEU/FSEU NO FAULTS.  RESET C/B RAN FLAPS.  FLAPS OK NO FAULTS OR MESSAGES.  LUBRICATED OUTBOARD L/E SLATS AND CHECKS OK.  FOUND INBOARD L/E FLAPS INOP IN ALT MODE.  FOUND CONNECTOR OFF ELEC MOTOR.  REINSTALLED CONNECTOR OPS CHECK GOOD (DL76G102017).
